Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 201, NWS Atlanta, GA

July 29, 20247 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 29, 2024, 8:44 PM EDT for 7 counties in Georgia. It was in force for 46 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2024, 8:44 PM EDT (00:44 UTC)
Expired
Jul 29, 2024, 9:30 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clayton County, GA, Coweta County, GA, Fayette County, GA, Henry County, GA, Meriwether County, GA, Pike County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 7 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 8:44 PM EDTTSTM WND DMG2 Sw Riverdale, GATree down on home near the intersection of Caribou Trail and Salem Place.
Jul 29, 8:58 PM EDTTSTM WND DMG2 Sse Jonesboro, GAWires down at Tara Blvd and Winding Way Lane.
Jul 29, 9:00 PM EDTTSTM WND DMG1 Sse Vaughn, GAA tree fell across the 1200 block of Vaughn Road.
Jul 29, 9:10 PM EDTTSTM WND DMG2 Sw Highland Mills, GAA tree was downed in the roadway in the 400 block of N. Pine Hill Road.
Jul 29, 9:15 PM EDTTSTM WND DMG1 Sse Griffin, GAUtility lines were reported down along Terrace Street.
Jul 29, 9:15 PM EDTTSTM WND DMG1 Wsw Griffin, GAA tree fell onto the 1300 block of DF Fuller Drive.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 1 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2024-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2012 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2024-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2012 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

797 
WUUS52 KFFC 300044
SVRFFC
GAC063-077-113-151-199-231-255-300130-
/O.NEW.KFFC.SV.W.0201.240730T0044Z-240730T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
844 PM EDT Mon Jul 29 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Spalding County in west central Georgia...
  Fayette County in north central Georgia...
  Northeastern Meriwether County in west central Georgia...
  Northern Pike County in west central Georgia...
  Western Henry County in north central Georgia...
  Southern Coweta County in west central Georgia...
  Clayton County in north central Georgia...

* Until 930 PM EDT.

* At 843 PM EDT, severe thunderstorms were located along a line
  extending from Conley to near Sandy Creek to near Grantville,
  moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Newnan, Griffin, McDonough, Fayetteville, Jonesboro, Peachtree
  City, Stockbridge, Forest Park, Riverdale, Hampton, Tyrone, Morrow,
  Lovejoy, Locust Grove, Senoia, Grantville, Lake City, Luthersville,
  Brooks, and Moreland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3328 8491 3348 8453 3365 8436 3365 8431
      3342 8407 3321 8423 3300 8461
TIME...MOT...LOC 0043Z 320DEG 30KT 3364 8435 3347 8452 3329 8486 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
833 
WWUS52 KFFC 300116
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
916 PM EDT Mon Jul 29 2024

GAC063-077-113-300126-
/O.CAN.KFFC.SV.W.0201.000000T0000Z-240730T0130Z/
Fayette GA-Coweta GA-Clayton GA-
916 PM EDT Mon Jul 29 2024

...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE...SOUTHERN COWETA AND
CLAYTON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

&&

LAT...LON 3326 8446 3326 8443 3333 8438 3348 8420
      3348 8414 3342 8407 3322 8422 3300 8461
      3301 8461 3305 8466
TIME...MOT...LOC 0116Z 272DEG 35KT 3343 8408 3326 8425 3308 8459 

$$

GAC151-199-231-255-300130-
/O.CON.KFFC.SV.W.0201.000000T0000Z-240730T0130Z/
Spalding GA-Meriwether GA-Pike GA-Henry GA-
916 PM EDT Mon Jul 29 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SPALDING...EAST CENTRAL MERIWETHER...NORTHWESTERN PIKE AND
SOUTHWESTERN HENRY COUNTIES...

At 916 PM EDT, severe thunderstorms were located along a line
extending from near Ola to East Griffin to Gay, moving east at 40
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Griffin, McDonough, Hampton, Locust Grove, Williamson, Sunny Side,
Gay, East Griffin, Concord, Highland Mills, Blacksville, Towalaga,
Experiment, Hilltop, Walker Mill, Birdie, Vaughn, Hollonville, Rover,
and Luella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3326 8446 3326 8443 3333 8438 3348 8420
      3348 8414 3342 8407 3322 8422 3300 8461
      3301 8461 3305 8466
TIME...MOT...LOC 0116Z 272DEG 35KT 3343 8408 3326 8425 3308 8459 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 7:56 PM EDT, 48 minutes earlier.

Area forecast discussion, Jul 29, 7:56 PM EDT, 48 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
756 PM EDT Mon Jul 29 2024

...New 00Z Aviation Discussion...

.SHORT TERM...
(This afternoon through Tuesday)
Issued at 251 PM EDT Mon Jul 29 2024

Mid level water vapor imagery shows quite the swirl moving into the
NE CONUS as the low begins to merge with the upper level jet. Ridge
continues to build to the west of the area and a few disturbances
have been moving along the edge of it and between the upper low
across the northeast. For us, relatively moist airmass remains in
place, and with a favorable upper level environment and just a touch
of day time heating after the cloud cover broke, convection has
broken out nearly area wide. This should continue until a bit past
sunset this evening.

MLCAPE values have risen to 2000+ J/kg across much of the area, with
the exception of north GA which has had ongoing convection most of
the morning/early afternoon. Effective bulk shear remains low enough
to keep storms from getting too organized though a few severe storms
will be possible, especially with any storms that can develop some
cold pool dynamics. FFG is pretty low in many places, so it won't
take much to get some flash flooding - however, the northwest flow
overhead is our friend in some ways, as is keeping storms from
training over the same areas. Some isolated flash flooding will be
possible, especially in areas with traditionally poor drainage or
urban corridors.

Tonight into tomorrow, the forecast gets a bit more challenging.
Northwest flow remains in place. Convective guidance is picking up
on disturbance firing convection in the Ohio River Valley this
evening and pushing it southward. This line looks as though it will
push into the state during the early morning hours - the question
will be if it is still together and just how far south it will make
it. Traditionally the guidance can break these lines apart a bit too
fast, but also they can struggle a bit with the overall placement.
So, the current forecast shows PoPs during the morning hours across
a wide area, but this is more for uncertainty in timing and position
(or existence) of this line as it pushes into the CWA. How this
plays out will have big implications on how the rest of the day may
play out - potential exists for another line or more afternoon
diurnal convection, all dependent upon what happens in the morning.
Instability values will be quite high if the sun can get out and
cook things a bit, and enough shear will be present, so will need to
be on the lookout for some severe wind potential with this.

Lusk

&&

.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 251 PM EDT Mon Jul 29 2024

By Wednesday morning, the sfc high and upper level ridging have
progressed eastward taking away much of the NW flow. Moisture
through the mid and end of the week will likely be dependent on any
MCS development which occurs over the next couple days. Dry air
behind any system that can get going could be dragged down into the
area, however PWATs will still likely remain above 1.5" for much of
North and Central GA. PWAT values of near 2.0" remain most likely at
this time. When combined with diurnal heating, the pattern will
return to our regularly scheduled scattered afternoon thunderstorms.
PoPs will remain below 50% through early next week, however locally
heavy rainfall may continue to be an issue on top of already
saturated soils.

The main thing to watch for in the long term outlook will be the
heat risk. Highs by Thursday will be in the mid 90s to near 100 for
much of the area. Dewpoints well into the 70s will see heat indices
of 104+ with some areas potentially reaching near 110.

SM

&&

.AVIATION...
(00Z TAFS)
Issued at 747 PM EDT Mon Jul 29 2024

Line of thunderstorms- some strong to severe- are presently moving
SE into the Atlanta metro area. Have strong storms in the TAFs
through 02Z, with showers lingering for a few hours thereafter. Other
strong storms are just NW of MCN as well as SE of CSG. With the
lingering cool pools from convection as well as abundant sfc low-
level and surface moisture, expect low clouds to one again form and
persist into the morning hours, with MVFR to IFR conditions at many
terminals. Fog development is also possible in recent rain areas.
Another MCS is forecast to dive SSE from the OH Valley late tonight
into Tue morning, but uncertainty is high whether this will affect
the Atlanta metro area or move more toward the GA/SC line.

Winds at Atlanta will be mostly light out of the W, although storm
outflows will bring gusty and erratic winds, with erratic directions
lingering after storm passage.

//ATL Confidence...00Z Update...
Medium regarding morning cigs and vsbys, high for other elements.

SEC

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  94  72  97 /  30  40  30  30
Atlanta         72  93  73  95 /  30  50  40  30
Blairsville     67  87  69  90 /  30  70  50  50
Cartersville    72  93  73  96 /  30  50  40  30
Columbus        74  95  75  96 /  30  60  40  40
Gainesville     72  92  73  94 /  30  40  40  30
Macon           72  95  72  96 /  40  50  40  30
Rome            72  92  74  96 /  40  60  40  30
Peachtree City  72  94  73  95 /  30  50  40  30
Vidalia         72  93  74  96 /  50  50  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...None.

SHORT TERM...Lusk
LONG TERM....SM
AVIATION...SEC
Hazardous weather outlook, Jul 29, 2:52 PM EDT, 5 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
252 PM EDT Mon Jul 29 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
252 PM EDT Mon Jul 29 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are ongoing this afternoon
and evening. A few strong to severe storms with damaging winds may
occur, in addition to frequent lightning and heavy rainfall.
Localized flash flooding will be possible across much of north
Georgia and portions of central Georgia.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered thunderstorms, mainly in the afternoon and evening, can
be expected each day through Sunday. A few storms each day could
become strong to severe, capable of producing frequent lightning,
gusty to damaging winds, and heavy rainfall with localized flash
flooding.

Heat index values are forecasted to be 100 to 110 degrees across
much of north and central Georgia, with the exception of the
mountains, Tuesday through Sunday. Heat index values on the upper
end of that range are generally expected across east-central
Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Jul 29, 8:27 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
827 PM EDT Mon Jul 29 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     Tstm Wnd Dmg     2 SE Varnell            34.88N 84.95W
07/29/2024                   Whitfield          GA   Emergency Mngr

            Multiple trees and powerlines down in
            Varnell.

&&
Local storm report, Jul 29, 8:29 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
829 PM EDT Mon Jul 29 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     Tstm Wnd Dmg     1 N Dalton              34.78N 84.97W
07/29/2024                   Whitfield          GA   Emergency Mngr

            Tree and powerlines down at N Thornton Ave
            and W Tyler Street.

&&
Local storm report, Jul 29, 8:31 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
831 PM EDT Mon Jul 29 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     Tstm Wnd Dmg     Beaverdale              34.93N 84.85W
07/29/2024                   Whitfield          GA   Emergency Mngr

            Powerlines down at Mount Pleasant Road and
            Cohutta Beaverdale Road.

&&
Special weather statement, Jul 29, 8:34 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
834 PM EDT Mon Jul 29 2024

GAZ066-078-300100-
Harris GA-Troup GA-
834 PM EDT Mon Jul 29 2024

...Strong thunderstorms will impact portions of southeastern Troup
and northwestern Harris Counties through 900 PM EDT...

At 834 PM EDT, a line of strong thunderstorms was along a line
extending from Baughs Crossroads to I 85 Welcome Center At Lanett to
Sturkie, and moving east at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Hamilton, West Point, Pine Mountain, Pine Mountain-Callaway Gardens,
F.d. Roosevelt State Park, Jones Crossroads, Baughs Crossroads, Pine
Mountain Valley, Whitesville-Pine Lake, and Smiths Crossroad.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3296 8503 3283 8477 3274 8490 3269 8512
      3272 8512 3274 8511 3274 8513 3276 8514
      3278 8512 3281 8517 3283 8517 3285 8515
      3286 8519 3289 8519
TIME...MOT...LOC 0034Z 288DEG 16KT 3292 8504 3283 8522 3279 8548

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 29, 8:34 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
834 PM EDT Mon Jul 29 2024

GAZ102>104-300115-
Stewart GA-Sumter GA-Webster GA-
834 PM EDT Mon Jul 29 2024

...A strong thunderstorm will impact portions of southeastern
Stewart, Webster and southwestern Sumter Counties through 915 PM
EDT...

At 833 PM EDT, a strong thunderstorm was over Preston, moving south
at 15 mph.

HAZARD...Winds 40 to 50 mph and pea sized hail.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Preston, Plains, Weston, Sumter, Kimbrough, Croxton Crossroads,
Centerpoint, Dumas, and Leveretts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3197 8444 3193 8444 3192 8446 3192 8466
      3204 8469 3214 8447 3213 8445 3192 8422
      3192 8434 3187 8434
TIME...MOT...LOC 0033Z 341DEG 14KT 3204 8457

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, Jul 29, 8:41 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
841 PM EDT Mon Jul 29 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     Tstm Wnd Dmg     3 W Chatsworth          34.76N 84.82W
07/29/2024                   Murray             GA   Emergency Mngr

            Powerlines down on Ellijay Street between
            Highway 225S and Clarence Ridley Pkwy.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 8:04 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Lamar, Macon, Monroe and 3 more41 min
Jul 29, 8:05 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton, Gwinnett, Paulding40 min
Jul 29, 8:15 PM EDTSevere Thunderstorm WarningFFCCarroll, Clayton, Coweta, Fayette, Fulton, Heard45 min
Jul 29, 8:34 PM EDTSpecial Weather StatementFFCWebster41 min
Jul 29, 8:34 PM EDTSpecial Weather StatementFFCHarris26 min
Jul 29, 8:50 PM EDTSpecial Weather StatementFFCHouston, Peach40 min
Jul 29, 9:01 PM EDTSpecial Weather StatementFFCHarris29 min
Jul 29, 9:15 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Pike, Spalding, Upson34 min
Jul 29, 9:24 PM EDTSpecial Weather StatementFFCDooly, Houston, Macon, Pulaski, Schley36 min
Jul 29, 9:25 PM EDTSpecial Weather StatementFFCTalbot35 min
Jul 29, 9:48 PM EDTSpecial Weather StatementFFCCrawford, Taylor, Upson27 min
Jul 29, 9:54 PM EDTSpecial Weather StatementFFCCrisp, Dodge, Dooly, Marion, Pulaski, Schley and 2 more36 min
Jul 29, 10:32 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Schley, Sumter13 min
Jul 29, 10:46 PM EDTSpecial Weather StatementFFCCrisp, Sumter, Wilcox29 min
Jul 30, 3:30 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Clarke and 44 more17 hr
Jul 30, 1:11 PM EDTSpecial Weather StatementFFCCobb34 min
Jul 30, 2:28 PM EDTHeat AdvisoryFFCBaldwin, Banks, Barrow, Bibb, Bleckley, Butts and 57 more30 hr
Jul 30, 6:19 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Towns, Union, White41 min
Jul 30, 6:21 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Murray, Walker, Whitfield39 min
Jul 30, 6:42 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Gilmer, Gordon, Murray and 3 more48 min
Jul 30, 6:55 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Hall, Lumpkin, Pickens and 3 more50 min
Jul 30, 7:17 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Floyd, Forsyth, Gilmer and 2 more43 min
Jul 30, 7:29 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd46 min
Jul 30, 7:39 PM EDTSevere Thunderstorm WarningFFCBanks, Dawson, Forsyth, Hall, Lumpkin, White51 min
Jul 30, 7:52 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, DeKalb, Forsyth, Fulton and 3 more38 min
Jul 30, 7:56 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Paulding49 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.